MAUDE Adverse Event Report: BIEDERMANN MOTECH GMBH & CO. KG TELIX K; TELIX K TI CAGE 14X36MM 5°

BIEDERMANN MOTECH GMBH & CO. KG TELIX K; TELIX K TI CAGE 14X36MM 5°
Model Number 109-015-1436
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No files attached.
 
Event or Problem Description
It was reported via phone call on (b)(6) 2021, that a revision surgery was needed to replace previously implanted interbody cage ((b)(6) 2021).Patient had complained about discomfort, and it was found the implant had rotated and migrated from original position.There are no reports of delays or impact on the patients outcome as a result of the revision surgery.Subject item will not be returned.The revision surgery included removing the 14mm cage and replacing it with a 15mm cage.

Brand Name
TELIX K
Common Device Name
TELIX K TI CAGE 14X36MM 5°
Manufacturer (Section D)
BIEDERMANN MOTECH GMBH & CO. KG
bertha-von-suttner-str. 23
villingen-schwenningen, 78054
GM  78054
MDR Report Key13258727
Report Number3013248720-2021-00013
Device Sequence Number4761291
Product Code MAX
UDI-Device Identifier04250869607841
UDI-Public04250869607841
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2022
Report Date (Section F) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number109-015-1436
Device Catalogue Number109-015-1436
Device Lot NumberINFORMATION NOT AVAILABLE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/16/2021
Event Location Hospital
Date Report to Manufacturer12/23/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Date Report Sent to FDA01/07/2022